| Model Number |
980 |
| Medical Device Problem Code |
Device Displays Incorrect Message (2591)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
02/27/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that, during service, a 980 ventilator generated a serial number mismatch error message.The ventilator was not on a patient at the time of the event.The se replaced the breath delivery (bd) central processing unit (cpu) printed circuit board (pcb) and updated the software.The se performed calibrations and extended self-testing on the device and all tests passed.